# SDR 20000426SH005

- Difficulty date: March 30, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Engine: Pwa JT15*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: CPW3039828
- Part serial: 99081306
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL MAINTENANCE, FOUND IGNITERS ON TWO SEPARATE AIRCRAFT (BOTH BATCH NR 1H99), CENTER ELECTRODES AND CERAMIC INSULATORS RECESSED APPROXIMATELY .75 INCH.  UPON FURTHER INVESTIGATION, FOUND ELECTRODE ASSY WAS LOOSE AND FREE TO FLOAT WITHIN IGNITER.  BOTH IGNITERS WERE INOPERABLE UPON REMOVAL.  (X)
